Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

181 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes dizziness, social anxiety and abdominal cramps?

Answered by
Dr.
Dr. Panagiotis Zografakis

Internal Medicine Specialist

Practicing since :1999

Answered : 3633 Questions

default
Posted on Fri, 3 Mar 2017 in Medicines and Side Effects
Question: Hi

Im a 30 year old male
I weight 122kg and 173cm tall.

((please read to the end. and sorry in advance for my English)).


Last month I started a course of Sulpiride 50mg twice a day because I started to feel mild panic attacks.
after I stopped Sulpiride for 3~5 days I woke up nauseated at midnight with a panic attack (I felt lightheaded, about to faint, about to die and extremly panic). I took 100mg of sulpiride and things started to get under control. After that I started to take sulpiride and mebeverine (Duspatalin) because I felt some heavyness and cramps in abdominal area. So I thought its IBS for sure.

Symptoms start to take the following form:
1. Dizziness.
2. Foggy brain.
3. Social anxiety.
4. Bloated.
5. Burning stomach.
6. Depressed.
7. Having the feeling that something wrong with me and Im gonna die.

So I visited a Consultant and explained to him everything and he examined me and told me that everything is fine and I have IBS and I shouldnt think alot because it wont be gone until I have a peace of mind.

And he persicriped to me Sulpiride 50mg 3 times a day + Digestica 3 times after meals.


After 2 days I felt a bit good. I stopped the Sulpiride for 4 days then I started to be extremly depressed, I went back on Sulpiride now as the doctor persceiped. And I feel good. But I still have some symptoms like:
- Dizziness
- foggy brain
-Social anxiety
- feeling Im about to faint any moment.
- mild shortness of breathe.

So I went to a lab and ordered a full blood test. And I attached the report.

Please tell me what is wrong with me and what the required treatment.


Thank you XXXXXXX
doctor
Answered by Dr. Panagiotis Zografakis 2 hours later
Brief Answer:
low vitamin D, low testosterone, liver function tests disorder...

Detailed Answer:
Hello,

let me comment on your tests first. Your vitamin D is extremely low and requires supplementation. Some of your symptoms can be attributed to it. Supplementation with vitamin D3 is required. I usually prescribe 2000 units per day for cases like yours and check again in a couple of months.

Other abnormalities include: transaminases' levels elevation (particularly the liver transaminase ALT). This is probably caused by fatty liver disease due to excess body weight. Loosing weight is the only way to approach this condition. Confirmation can be achieved with liver ultrasound scan and perhaps also some tests to exclude other causes like various forms of hepatitis (both infectious and autoimmune) and other liver diseases.

I've noticed a low MCV in your full blood count which combined with a high number of red blood cells may mean thalassemia minor. Otherwise your iron stores would have to checked with ferritin, serum iron and total iron binding capacity.

Your testosterone levels are lower than normal, which requires investigation conducted by an endocrinologist.

Finally it seems that you have a borderline glucosylated hemoglobin which may mean mild diabetes or prediabetes. Loosing weight and increasing your physical activity will help in both cases. Using drugs for diabetes is not required at this point.

Some of your symptoms may be attributed to low vitamin D and sulpiride. I can't explain everything though. Your anxiety issues are probably irrelevant to either sulpiride or the test results.

I hope you find my comments helpful!
Please use your follow-up questions, if you need to ask more! I'll be glad to answer.

Kind Regards!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Panagiotis Zografakis 12 minutes later
Thank you so much for your reply.

is there a serious problem? or everything you mentioned can be fix and treated with proper invistigation?

thank you. XXXXXXX
doctor
Answered by Dr. Panagiotis Zografakis 9 minutes later
Brief Answer:
does not seem so serious...

Detailed Answer:
You're welcome Ahmed!

Lack of vitamin D is definitely not very important because taking supplements is all it requires to reverse it. Thalassemia minor (if this is indeed the case) is not very important either because it does not impair the quality of life. It may have implications on future family prospects though. Low testosterone has to be investigated first in order to evaluate its importance. The same applies for the liver function tests. If fatty liver disease is the cause, then it's not usually very important but there is a small fraction of patients that this condition may evolve into hepatitis and cirrhosis, so watching your body weight is advised. Finally diabetes or prediabetes seems to be the most important issue here. Diabetes is a very serious disorder that has to be managed as early as possible to avoid or delay its long term complications. Watching your body weight and increasing you physical activity may reverse it, although this is not always possible.

Kind Regards!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Panagiotis Zografakis 4 minutes later
Thank you doc for reply.. I was really scared.
I have 2 more questions:
1. for how long should I take the Vitamin D?
2. will losing weight ( I mean being fit) will solve most of the problem? (teato and liver)

I will do further examination.

thank you
doctor
Answered by Dr. Panagiotis Zografakis 53 minutes later
Brief Answer:
2-3 months at least, loosing weight will help

Detailed Answer:
Regarding your first question: you should take vitamin D for at least 2-3 months and check 25(OH)vitamin D3 again.
Regarding your 2nd question: loosing weight will help you in many ways. It's definitely going to help with the presumptive fatty liver disease. Testosterone problems may occur with increased body weight but I doubt that this is the only problem. More investigation has to be done.

Kind Regards!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  
Medical Topics ,  

Recent questions on  Vitamin d3

doctor1 MD

Vitamin D3 level is insufficient - 25.64* ng/ml. What medicines should be taken?

doctor1 MD

I'm 27 year old female from past few days I have got joint pains . especially while climbing up and down the stairs along with the cracking sound. went to orthopedician they suggested couple of tests related to auto immune arthiritis, results are...

doctor1 MD

I am 77 and take heart disease medications. I have lower back pain , am fatigued and joint pain. Suggestions?

doctor1 MD

I am 68 years of age. I was feeling stiffness in my legs after a walk for about 2 kms. This was a recent development. Investigation of Vitamin D3 in my body revealed 12.3 ng/mL. The doctor has prescribed 1 Cap of Remyclin D after breakfast every day for 2 months. Please advise me the reason for lower Vitamin D3 and what are its implication.